# SDR ABXA9800585

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39258171
- Condition: Cracked
- Location: Bs 718
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING (P/N 3925817-1) CRACKED LBL 44.5 STATION 718.  REPLACED SEAT TRACK SUPPORT FITTING IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
